# SDR SWAA2016092708228

- Difficulty date: September 15, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 52,810 hours, 30,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, RBL 42.  REPAIRED THE BULKHEAD WEB IAW SRM.
